# SDR 2019F00148

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 10,715 hours, 7,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6911166269111215
- Condition: Chafed
- Location: Fuselage
- Part time: 10,715 hours, 7,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES, AFT CABIN ESCAPE HATCH SURROUND, 6911166-2, DOUBLER AND 6911121-5 UPPER FRAME SEGMENT, MULTIPLE LOCATIONS. ACCOMPLISHED FIELD REPAIR FR-680-0144-5312, REV- , FAA FORM 8100-9 DATED 3/8/2019; FIELD REPAIR- GOUGES, AFT CABIN ESCAPE HATCH SURROUND, 6911166-2, DOUBLER AND 6911121-5 UPPER FRAME SEGMENT, MULTIPLE LOCATIONS.
